Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2002, Volume 42, Number 11, Pages 1666–1672 (Mi zvmmf1102)  

This article is cited in 3 scientific papers (total in 3 papers)

On the regularization of degenerate integrodifferential equations

M. V. Bulatov

Institute of System Dynamics and Control Theory, Siberian Branch of the Russian Academy of Sciences, Irkutsk

Full text: PDF file (891 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2002, 42:11, 1602–1608

Bibliographic databases:
UDC: 519.642.2
MSC: Primary 45J05; Secondary 65R30
Received: 10.12.2001

Citation: M. V. Bulatov, “On the regularization of degenerate integrodifferential equations”, Zh. Vychisl. Mat. Mat. Fiz., 42:11 (2002), 1666–1672; Comput. Math. Math. Phys., 42:11 (2002), 1602–1608

Citation in format AMSBIB
\Bibitem{Bul02}
\by M.~V.~Bulatov
\paper On the regularization of degenerate integrodifferential equations
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2002
\vol 42
\issue 11
\pages 1666--1672
\mathnet{http://mi.mathnet.ru/zvmmf1102}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1967968}
\zmath{https://zbmath.org/?q=an:1073.45511}
\transl
\jour Comput. Math. Math. Phys.
\yr 2002
\vol 42
\issue 11
\pages 1602--1608


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf1102
  • http://mi.mathnet.ru/eng/zvmmf/v42/i11/p1666

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. V. Bulatov, E. V. Chistyakova, “On a family of singular integro-differential equations”, Comput. Math. Math. Phys., 51:9 (2011), 1558–1566  mathnet  crossref  mathscinet  isi
    2. Shiri B. Shahmorad S. Hojjati G., “Convergence Analysis of Piecewise Continuous Collocation Methods for Higher Index Integral Algebraic Equations of the Hessenberg Type”, Int. J. Appl. Math. Comput. Sci., 23:2 (2013), 341–355  crossref  mathscinet  zmath  isi  elib  scopus
    3. Shiri B., “Numerical Solution of Higher Index Nonlinear Integral Algebraic Equations of Hessenberg Type Using Discontinuous Collocation Methods”, Math. Model. Anal., 19:1 (2014), 99–117  crossref  mathscinet  isi  elib  scopus
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:178
    Full text:83
    References:30
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021